# SDR UALA2009033000925

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 26,981 hours, 10,635 cycles
- Engine: Iae V2522A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 99033
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OXY MASK COMPART, AFT POSITION MASK HOSE CONNECTION TO REGULATOR IS LEAKING WHEN LIGHTLY TOUCHED.  REPLACED MASK, NO LEAKS.  OPS CHECK GOOD.
